You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
New Approximations to the von Mises Distribution
G. W. Hill
Vol. 63, No. 3 (Dec., 1976), pp. 673-676
Stable URL: http://www.jstor.org/stable/2335751
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Improved normal approximations to the von Mises distribution are obtained as asymptotic series and compared with previous approximations. A fourth order normal approximation complements backwards recursive summation of a series in terms of modified Bessel functions for evaluation of the distribution to high accuracy.
Biometrika © 1976 Biometrika Trust